SOME FIXED POINT RESULTS FOR CIRIC OPERATORS IN B-METRIC SPACES

Authors

  • S. Mohanta Department of Mathematics, West Bengal State University, Barasat, 24 Parganas(North), West Bengal, Kolkata 700126, India
  • R. Maitra Department of Mathematics, West Bengal State University, Barasat, 24 Parganas(North), West Bengal, Kolkata 700126, India

Abstract

Fixed points for Ciric operators satisfying some generalized contractive type conditions are obtained in the setting of $b$-metric spaces. Moreover, we investigate that these operators satisfy property $P$. Finally, strength of hypothesis made in main theorem has been weighed through an illustrative example.

Author Biography

S. Mohanta, Department of Mathematics, West Bengal State University, Barasat, 24 Parganas(North), West Bengal, Kolkata 700126, India

Department of Mathematics, Assistant Professor

Downloads

Published

2016-11-28

How to Cite

Mohanta, S., & Maitra, R. (2016). SOME FIXED POINT RESULTS FOR CIRIC OPERATORS IN B-METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(2), 115-126. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/389

Issue

Section

Research Article